zbMATH — the first resource for mathematics

A note on the homeomorphism group of the rational numbers. (English) Zbl 0276.54039

54H15 Transformation groups and semigroups (topological aspects)
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
22A99 Topological and differentiable algebraic systems
54G20 Counterexamples in general topology
Full Text: DOI
[1] Richard Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593 – 610. · Zbl 0061.24306
[2] C. H. Cook and H. R. Fischer, On equicontinuity and continuous convergence, Math. Ann. 159 (1965), 94 – 104. · Zbl 0129.38001
[3] H. R. Fischer, Limesräume, Math. Ann. 137 (1959), 269 – 303 (German). · Zbl 0086.08803
[4] Wayne R. Park, Convergence structures on homeomorphism groups, Math. Ann. 199 (1972), 45 – 54. · Zbl 0231.54006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.